On the boundedness of solutions of nonlinear second-order differential equations with parameter

Staněk, Svatoslav

Archivum Mathematicum (1991)

  • Volume: 027, Issue: 3-4, page 229-241
  • ISSN: 0044-8753

How to cite

top

Staněk, Svatoslav. "On the boundedness of solutions of nonlinear second-order differential equations with parameter." Archivum Mathematicum 027.3-4 (1991): 229-241. <http://eudml.org/doc/18336>.

@article{Staněk1991,
author = {Staněk, Svatoslav},
journal = {Archivum Mathematicum},
keywords = {bounded solutions; one-parameter family of differential equations; two- point and three-point boundary value problems},
language = {eng},
number = {3-4},
pages = {229-241},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On the boundedness of solutions of nonlinear second-order differential equations with parameter},
url = {http://eudml.org/doc/18336},
volume = {027},
year = {1991},
}

TY - JOUR
AU - Staněk, Svatoslav
TI - On the boundedness of solutions of nonlinear second-order differential equations with parameter
JO - Archivum Mathematicum
PY - 1991
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 027
IS - 3-4
SP - 229
EP - 241
LA - eng
KW - bounded solutions; one-parameter family of differential equations; two- point and three-point boundary value problems
UR - http://eudml.org/doc/18336
ER -

References

top
  1. Bebernes J.W., Jackson L.K, Infinite interval boundary value problems for y ' ' = f ( x , y ) , Duke Math. J., vol 34, 1967, 39-47. (1967) Zbl0145.33102MR0206386
  2. Belova M. M., Bounded solutions of non-linear differential equations of second order, Matematičeskii Sbornik, vol 56, 1962, 469-503. (1962) MR0141824
  3. Corduneanu, C, Citeve probleme globale referitoare la ecuatiile diferentiale nelineare de ordinul al doilea, Studii şi Cercetări Ştiinţifice, Mathematica, vol 7, 1956, Academia Republicii populare Romîne, Filiala Iaşi, 1-7. (1956) 
  4. Corduneanu, C, Existenta solutiilor marginite pentru unele ecuatii diferentiale de ordinul al doilea, Studii şi Cercetări Ştiinţifice, Mathematica, vol 8, 1957, Academia Republicii populare Romîne, Filiala Iaşi, 127-134. (1957) MR0096866
  5. Greguš M., Neuman F., Arscott F.M., Three-point boundary value problems in differential equations, J. London Math. Soc.(2), vol 3, 1971, 429-436. (1971) Zbl0226.34010MR0283282
  6. Kiguradze I.T., Boundary value problems for systems of ordinary differential equations, Current problems in mathematics, Newest results, vol 30, 3-103, 204, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., 1987. (Russian) (1987) Zbl0782.34025MR0925829
  7. Staněk S., Three-point boundary value problem of nonlinear second-order differential equation with parametr, (to appear). Zbl0779.34017MR1179496

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.